# SDR SWAA2021081789123

- Difficulty date: May 11, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE RIGHT HAND WING FWD INBD CORNER; 7 INCHES ABOVE AND INBD OF THE TANK 2 AFT FUEL BOOST BUMP; THERE IS A CRACKED ATTACH BRACKET.(MARKED) / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
